# SDR GN0A20150918001

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 34,508 hours, 28,262 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON A RE-POSITION FIGHT WITH NO PAXS, THE CREW REPORTED AN OIL ODOR IN THE CABIN.  THE CREW FOLLOWED PROCEDURES RETURNING & LANDED WITHOUT INCIDENT.  AFTER SHUTDOWN A VISUAL INSPECTION OF THE RT ENG REVEALED TURBINE OIL IN THE INTAKE & EXHAUST AREAS.  TROUBLESHOOTING IS CONTINUING.  CORRECTIVE ACTION TO FOLLOW.
